# SDR MALA954713

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Condition: Req'D Service
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3309 - AFTER LANDING IN DTW, THE CREW NOTED THE FIRST OFFICERS BRAKES REQUIRED EXCESSIVE PRESSURE BEFORE BRAKING ACTION WOULD OCCUR.  MAINTENANCE PERSONNEL BLED THE BRAKE SYSTEM IAW DHC-8 MM 32-42-00.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
